# SDR CA101206027

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 7,801 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pcb
- Part number: 1003890201
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LOW FUEL QUANTITY LIGHT ILLUMINATED IN FLIGHT, JUST PRIOR TO DESCENT. CAPTAIN REPORTED BRIEF LOSS OF TORQUE BUT NO ENGINE ANOMOLIES NOTED. THE LOW FUEL QTY LIGHT THEN WENT OUT ON IT`S OWN. FUEL QTY SYSTEM FUNCTIONED NORMALLY. NO ISSUES ON THE GROUND.  DISCOVERED A STICKY FLOAT SWITCH WHICH IS COMMON WITH THESE AIRCRAFT. PERFOMED A FULL CHECKOUT OF THE SYSTEM. NOTE, THERE IS NOTHING IN THE MANUAL ON HOW TO CHECK THE AUX TRANSFER SYSTEM COMPLETELY ON THE GROUND, WE HAVE DEVELOPED A PROCEDURE TO DO SO. THIS AIRCRAFT EXPERIENCED AN IN FLIGHT SHUT DOWN IN MARCH 2009 WHICH WAS SIMILAR TO THIS INCIDENT, ALTHOUGH THE ENGINE FLAMED OUT. THE AIRCRAFT WAS DISPATCHED ON A CONDITIONAL MAINTENANCE RELEASE FOR A TEST FLIGHT. EVERYTHING FUNCTIONED NORMALLY. DURING THIS FLIGHT, THE LH ALTIMETER FAILED AND THE AIRCRAFT SUBSEQUENTLY GROUNDED FOR A FEW DAYS FOR PARTS. UPON BEING PUT BACK INTO SERVICE, AFTER 4 LEGS THE LOW FUEL QTY LIGHT CAME ON AGAIN. THE CREW PULLED THE AUX TRANSFER CIRCUIT BREAKER IN ACCORDANCE WITH COMPANY POLICY, AND THE LOW FUEL LIGHT WENT OUT. THE CAUSE WAS DETERMINED TO BE THE MOTIVE FLOW VALVE NOT CLOSING. FUNCTION TESTED SERVICEABLE ON THE GROUND. AFTER CONSULTING WITH BEECH TECH SUPPORT AND FURTHER TROUBLESHOOTING, THE PRINTED CIRCUIT CARD WAS REPLACED. THE MOTIVE FLOW VALVE WAS ALSO REPLACED AS A PRECAUTION. THE AIRCRAFT WENT BACK INTO SERVICE AND NO DEFECTS HAVE BEEN NOTED.
